Random Diophantine equations, I. / Brüdern, Jörg; Dietmann, Rainer.

In: Advances in Mathematics, Vol. 256, 2014, p. 18-45.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)18-45
Number of pages28
JournalAdvances in Mathematics
Volume256
Early online date19 Dec 2012
DOIs
Publication statusPublished - 2014

Projects

This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 19783037